# SDR QXEA9700351

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MGG1280
- Condition: Failed
- Location: Cabin
- Component: Grimes, 5515900004
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - OVERHEAD EXIT ANNUNCIATOR AT ROW 8 INOP.  RELAMPED AS REQUIRED.  OPERATIONAL CHECK GOOD.
